# SDR CNMA2020050540001

- Difficulty date: April 9, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N207AX
- Make and model: Boeing 767-200
- Aircraft serial: 30438
- Aircraft time: 60,654 hours, 9,273 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning System
- Part number: 380029815
- Part serial: P2004
- Condition: False Indication
- Location: Apu
- Part time: 13,438 hours, 4,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STATUS - APU OIL QTY. CORRECTIVE ACTION:UPON VISUAL INSPECTION FOUND APU OIL SIGHT GAUGE READING LOW OIL QUANTITY. RAN THE APU AND OIL QUANTITY RETURNED TO CORRECT LEVELS IAW B767 AMM 49-11. NO LEAKS NOTED
